Advertisement

Reactions Weekly

, Volume 1734, Issue 1, pp 275–275 | Cite as

Immunosuppressants/antibacterials

Clostridium difficile infections: 5 case reports
Case report
  • 62 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, 5 patients (one man and four women) aged 34−64 years were described, who developed recurrent Clostridium difficile infections (rCDI) during treatment with azathioprine, azithromycin, cefalexin, ceftriaxone, ciclosporin, cotrimoxazole, doxycycline, fidaxomicin, levofloxacin, mycophenolate mofetil, prednisone, tacrolimus or valganciclovir [not all routes, dosages, indications and durations of treatments to reactions onsets stated].

Patient 1: A 64-year-old woman, who had history of polycystic kidney disease complicated by renal failure, required a living unrelated donor kidney transplant in 2002. In 2010, 8 years after her kidney transplant, she developed first episode of CDI, following treatment of cefalexin [cephalexin] for cellulitis. Thereafter, she developed...

Reference

  1. Lin SC, et al. Fecal microbiota transplantation for recurrent Clostridium difficile infection in patients with solid organ transplants: an institutional experience and review of the literature. Transplant Infectious Disease 20: e12967, No. 6, Dec 2018. Available from: URL: http://doi.org/10.1111/tid.12967 - USA

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations